# SDR ZW0A0101110

- Difficulty date: May 2, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOOR SUPPORT CORRODED AT STA 148 TO 160 RBL 7, STA 160 LBL 5 TO RBL 5, STA 200 LBL 9 TO RBL 49, AND STA 180 RBL 9 TO 43.  INSTALLED NEW SUPPORTS PER SPM 6-70-01 AND SRM 51-30.
